# SDR REXA2022010600012

- Difficulty date: December 23, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Bs 839-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED BEYOND LIMITS AT FS 839 TO 847+48 RBL 9 ROMVED AND REPLACED SEAT TRACK  AT FS 839 TO 847+48 RBL 9 IAW MHIRJ REO 670-53-00-589 REV -B DATED 2022-08-18.
